Browse Title Index

Issue Title
Vol 32, No 15 (2018) A fixed point theorem for generalized contractive type set-valued mappings with application to nonlinear fractional differential inclusion Abstract
zeinab soltani
Vol 29, No 7 (2015) A Fixed Point Theorem For Generalized Weak Contractions Abstract   PDF
Manuel De la Sen, S.L. Singh, R Kamal, R Chugh
Vol 31, No 7 (2017) A Fixed Point Theorem for G-Monotone Multivalued Mapping with Application to Nonlinear Integral Equations Abstract   PDF
Tayyab Kamran, Calogero Vetro, Muhammad Usman Ali, Mehwish Waheed
Vol 31, No 15 (2017) A Fixed Point Theorem for JS-contraction Type Mappings with Applications to Polynomial Approximations Abstract   PDF
Ishak Altun, Nassir Al Arifi, Mohamed Jleli, Aref Lashin, Bessem Samet
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 A Fixed Point Theorem for Uniformly Lipschitzian Mappings in Modular Vector Spaces Abstract   PDF
M. R. Alfuraidan, Mohamed Amine Khamsi, N. Manav
Vol 34, No 14 (2020) A fixed point theorem of Kannan type that characterizes fuzzy metric completeness Abstract
Salvador Romaguera
Vol 33, No 17 (2019) A flexible symplectic scheme for two-dimensional Schr\"{o}dinger equation with highly accurate RBFs quasi-interpolation Abstract
Shengliang Zhang, Liping Zhang
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society A formula for generating weakly modular forms with weight 12 Abstract   PDF
aykut aygüneş
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 A Fourth Order Approximation of the Neumann Type Overdetermined Elliptic Problem Abstract   PDF
Charyyar Ashyralyyev
Vol 33, No 18 (2019) A fully discrete finite element scheme for the Kelvin-Voigt model Abstract
Pengzhan Huang
Vol 37, No 19 (2023) A further generalization of the Catalan numbers and its explicit formula and integral representation Abstract
Wen-Hui Li, Omran Kouba, Issam Kaddoura, Feng Qi
Vol 33, No 6 (2019) A further result on the potential-Ramsey number of $G_1$ and $G_2$ Abstract
Jinzhi Du, Jianhua Yin
Vol 37, No 27 (2023) A $g_n$-inverse of multivalued operators Abstract
Zied Garbouj
Vol 32, No 2 (2018) A Galerkin-Like Approach to Solve Multi-Pantograph Type Delay Differential Equations Abstract   PDF
Şuayip Yüzbaşı, Murat Karaçayır
Vol 35, No 12 (2021) A GENERAL FIXED POINT THEOREM Abstract
RAJENDRA PRASAD PANT, Vladimir Rakocevic, Dhananjay Gopal, Abhijit Pant, Mangey Ram
Vol 36, No 1 (2022) A general inequality for pointwise semi-slant warped products in nearly Kenmotsu manifolds Abstract
Siraj Uddin, Ashwaq Altalhi, Nadia Alluhaibi
Vol 32, No 7 (2018) A General Matrix Application of Convex Sequences to Fourier Series Abstract   PDF
Şebnem Yildiz
Vol 35, No 2 (2021) A general multi-step matrix splitting iteration method for computing PageRank Abstract
Zhaolu Tian
Vol 29, No 8 (2015) A general rational sum identity Abstract   PDF
Aimin Xu
Vol 29, No 7 (2015) A Generalization of Ćirić Fixed Point Theorems Abstract   PDF
Poom Kumam, Nguyen Van Dung, Kanokwan Sitthithakerngkiet
Vol 37, No 25 (2023): The 21st Geometric Seminar A Generalization Of Complex, Dual and Hyperbolic Quaternions: Hybrid Quaternions Abstract
Ali Dagdeviren
Vol 33, No 1 (2019) A Generalization of Divided Differences and Applications Abstract   PDF
Mohammad Masjed-Jamei, Gradimir Milovanovic, Zahra Moalemi
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) A Generalization of Power and Alternating Power Sums to Any Appell Polynomials Abstract   PDF
Dae San Kim, Taekyun Kim
Vol 37, No 26 (2023) A generalization of the common fixed point theorem for normally 2-generalized hybrid mappings in Hilbert spaces Abstract
Atsumasa Kondo
Vol 31, No 8 (2017) A Generalization of the m-Topology on C(X) Finer than the m-Topology Abstract   PDF
F. Azarpanah, F. Manshoor, R. Mohamadian
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas A Generalization of the Suborbital Graphs Generating Fibonacci Numbers for the Subgroup Γ3 Abstract
Vol 33, No 13 (2019) A generalization on character Connes-amenability Abstract
behrouz shojaee
Vol 37, No 28 (2023) A Generalized Quaternionic Sequence with Vietoris' Number Components Abstract
Gülsüm Yeliz Şentürk
Vol 33, No 15 (2019) A generalized two-step modulus-based matrix splitting iteration method for implicit complementarity problems of H+-matrices Abstract
Xiang Wang
Vol 31, No 9 (2017) A Genuine Family of Bernstein-Durrmeyer Type Operators Based on Polya Basis Functions Abstract   PDF
Trapti Neer, P. N. Agrawal
Vol 37, No 30 (2023) A geometric approach to inequalities for the Hilbert--Schmidt norm Abstract
Ali Zamani
Vol 30, No 13 (2016) A Geometric Characterization of Homogeneous Production Models in Economics Abstract   PDF
Xiaoshu Wang
Vol 35, No 5 (2021) A geometric characterization of VES and Kadiyala-type production functions Abstract
Nicolò Cangiotti, Mattia Sensi
Vol 28, No 8 (2014) A global solution method for semivectorial bilevel programming problem Abstract   PDF
zheng yue
Vol 34, No 6 (2020) A GT genarated by a family of maps Abstract
Mohammad Reza Ahmadi Zand, Rasoul Khayyeri
Vol 32, No 9 (2018) A Halpern-type iteration for solving the split feasibility problem and the fixed point problem of Bregman relatively nonexpansive semigroup in Banach spaces Abstract
Prasit Cholamjiak, pongsakorn Sunthrayuth
Vol 35, No 12 (2021) A harmonic mean inequality for the $q-$gamma and $q-$digamma functions Abstract
Mohamed Bouali
Vol 36, No 2 (2022) A Hilbert's Type Inequality With Four Parameters Abstract
Gaowen Xi
Vol 33, No 13 (2019) A Hilbert's Type Inequality With Three Parameters Abstract
Gaowen Xi
Vol 32, No 9 (2018) A Hilbert's Type Inequality With Two Parameters Abstract
Zhengping Zhang, Gaowen Xi
Vol 29, No 4 (2015) A Hossz´u-Gluskin Algebra and a Central Operation of (sm; m)-Groups Abstract   PDF
Anita Katić, Mališa R. Žižović
Vol 36, No 8 (2022) A hybrid regularization model for linear inverse problems Abstract
Ximing Fang
Vol 35, No 13 (2021) A Hyers-Ulam Stability Analysis for Classes of Bessel Equations Abstract
Alberto Manuel Tavares Simões, Luís Castro
Vol 32, No 4 (2018) A Kantorovich Type Integral Modification of q− Bernstein-Schurer Operators Abstract   PDF
Asha Ram Gairola, Vishnu Narayan Mishra, Karunesh Kumar Singh
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A Knowledge Fusion Pattern and its Evolution Processes in a Decision Support System Abstract   PDF
Jin Gou, Yu-Xiang Lei Yu-Xiang Lei, Jun-Jie Guo, Chen Chen, Yi-Qiao Cai, Cheng Wang, Wei Luo
Vol 36, No 17 (2022) A large class in Köthe-Toeplitz duals of generalized Cesàro difference sequence spaces with fixed point property for nonexpansive mappings Abstract
Veysel Nezir, Hemen Dutta, Selcuk Yildirim
Vol 34, No 8 (2020) A leader-follower single allocation hub location problem under fixed markups Abstract
Dimitrije Dušan Čvokić
Vol 37, No 16 (2023) A Littlewood-Type Theorem for Random weighted Bergman Functions and random power series in $\mathcal{L}_{0}^{2,\lambda}$ Spaces Abstract
Cui Wang
Vol 30, No 8 (2016) A lower bound for the harmonic index of a graph with minimum degree at least three Abstract   PDF
Minghong Cheng, Ligong Wang
Vol 31, No 15 (2017) A Lower Bound of Normalized Scalar Curvature for the Submanifolds of Locally Conformal Kaehler Space Form Using Casorati Curvatures Abstract   PDF
Mehraj Ahmad Lone
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society A Matrix Approach to Solving Hyperbolic Partial Differential Equations Using Bernoulli Polynomials Abstract   PDF
Kübra Erdem Biçer
Vol 35, No 13 (2021) A matrix transform on function space with related topics Abstract
Hyun Soo Chung
Vol 33, No 15 (2019) A Measure of Inaccuracy in Concomitants of Ordered Random Variables under Farlie-Gumbel-Morgenstern Family Abstract
Mohamed Mohamed
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A method of dimensionality reduction by selection of components in principal component analysis for text classification Abstract   PDF
yangwu zhang, guohe li, heng zong
Vol 31, No 13 (2017) A Mixed Thinning Based Geometric INAR(1) Model Abstract   PDF
Aleksandar S Nastic, Miroslav M. Ristic, Ana Janjic
Vol 32, No 18 (2018) A modified \emph{S}-type eigenvalue localization set of tensors with its applications Abstract
Zhengge Huang, Ligong Wang, Zhong Xu, Jingjing Cui
Vol 34, No 5 (2020) A monotone Bregan projection algorithm for fixed point and equilibrium problems in a reflexive Banach space Abstract
Sun Young Cho
Vol 37, No 11 (2023) A multidimensional stable limit theorem Abstract
Matyas Barczy, Gyula Pap
Vol 32, No 2 (2018) A Multiplicity Results for a Singular Problem Involving a Riemann-Liouville Fractional Derivative Abstract   PDF
Abdeljabbar Ghanmi, M. Kratou, K. Saoudi
Vol 37, No 9 (2023) A new $2$-norm generated by bounded linear functionals on a normed space Abstract
Sukran Konca, Mochammad Idris
Vol 32, No 12 (2018) A New Algorithm to Fit Exponential Decays Abstract
Juan Antonio Fernández Torvisco, Mariano Rodríguez-Arias Fernández, Javier Cabello Sánchez
Vol 32, No 7 (2018) A New Analytical Approach for Solving Nonlinear Boundary Value Problems Arising in Nonlinear Phenomena Abstract   PDF
Liaqat Ali, Saeed Islam, Taza Gul, Ali Saleh Alshomrani, Murad Ullah
Vol 31, No 16 (2017) A New Application of Quasi Monotone Sequences and Quasi Power Increasing Sequences to Factored Infinite Series Abstract   PDF
Hüseyin Bor
Vol 37, No 23 (2023) A new approach for Hardy spaces with variable exponents on spaces of homogeneous type Abstract
Jian Tan
Vol 32, No 16 (2018): ICANAS 2017 A new approach for Soft Semi-Topological Groups Based on Soft Element Abstract
Taekyun Kim, Dae San Kim
Vol 32, No 9 (2018) A new approach to gradient Ricci solitons and generalizations Abstract
Mircea Crasmareanu
Vol 31, No 18 (2017) A New Approach to Jacobsthal Quaternions Abstract   PDF
Fügen Torunbalcı Aydın, Salim Yüce
Vol 31, No 20 (2017) A New Approach to the Constructions of Braided T-Categories Abstract   PDF
Daowei Lu, Miman You
Vol 29, No 6 (2015) A New Approach to the Study of Fixed Point Theory for Simulation Functions Abstract   PDF
Farshid Khojasteh, Satish Shukla, Stojan Radenovic
Vol 32, No 8 (2018) A New Aspect of Rectifying Curves and Ruled Surfaces in Galilean 3-Space Abstract
Esma Demir Çetin
Vol 36, No 4 (2022) A new characterization of closure of Dirichlet type spaces in Bloch spaces and interpolating Blaschke product Abstract
Shangjing Hao
Marjan Sheibani Abdolyousefi, Huanyin Chen
Vol 33, No 19 (2019) A new characterization of generalized Browder's theorem and a Cline's formula for generalized Drazin-meromorphic inverses Abstract
Vol 32, No 17 (2018) A NEW CLASS OF f-STRUCTURES SATISFYING f 3 − f = 0 Abstract
Yavuz Selim Balkan, Siraj Uddin, Mica S. Stankovic, Ali H. Alkhaldi
Vol 37, No 6 (2023) A new combinatorial identity for Bernoulli numbers and its application in Ramanujan's expansion of harmonic numbers Abstract
Dechao Li, Conglei Xu
Vol 34, No 11 (2020) A new compact ADI method for solving two dimensional time fractional diffusion equation with Caputo-Fabrizio derivative Abstract
Mehran Taghipour, Hossein Aminikhah
Vol 36, No 12 (2022) A new constraint qualification for optimality of nonconvex nonsmooth optimization problems Abstract
Fatemeh Bazargan, Hossein Mohebi
Vol 32, No 17 (2018) A New Convergence Inducing the SI-topology Abstract
Hadrian Andradi, Chong Shen, Weng Kin Ho, Dongsheng Zhao
Vol 32, No 10 (2018) A new estimate for the spectral radius of nonnegative tensors Abstract
Jingjing Cui
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A New evaluation model for Uncertain Traffic Pollution Control Planning Under the Risk Attitudes of the Decision Maker Abstract   PDF
Ming Wei, Yun Li, Bo Sun, Jianning Wang
Vol 31, No 12 (2017) A New Expression for the Transform with Respect to the Gaussian Process Abstract   PDF
Seung Jun Chang, Hyun Soo Chung, Il Yong Lee
Vol 28, No 6 (2014) A new factor theorem for generalized Cesaro summability Abstract   PDF
Hüseyin Bor
Vol 31, No 7 (2017) A New Form of the Quintuple Product Identity and its Application Abstract   PDF
Bhaskar Srivastava
Vol 33, No 7 (2019) A new fuzzy-valued integral and its convergence theorems Abstract
Cai-Li Zhou, Xin Chen
Vol 35, No 4 (2021) A new generalization of refined Young inequalities for tau-mesurable operators Abstract
Mohamed Amine Ighachane, Akkouchi Mohamed
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 A New Graph over Semi-Direct Products of Groups Abstract   PDF
Sercan Topkaya, Ahmet Sinan Cevik
Vol 36, No 13 (2022) A new high-order accurate difference scheme for the Benjamin-Bona-Mahoney-Burgers (BBMB) equation Abstract
Khedidja Bayarassou, Khaled Omrani
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) A New Identity via Partial Fraction Decomposition Abstract   PDF
Ji-Ke Ge, Tao-Tao Liu, Qiu-Ming Luo
Vol 35, No 4 (2021) A New Iteration Process for Approximation of Fixed Points of \alpha-\psi-contractive type Mappings in CAT(0) Spaces Abstract
Ali Abkar, Mojtaba Rastgoo, Liliana Guran
Vol 30, No 10 (2016) A New Iteration Scheme For Approximating Fixed Points of Nonexpansive Mappings Abstract   PDF
Balwant Singh Thakur, Dipti Thakur, Mihai Postolache
Vol 33, No 9 (2019) A New Lower Bound for the Smallest Singular Value Abstract
Ksenija - Doroslovacki, Ljiljana Cvetkovic, Ernest Sanca
Vol 31, No 19 (2017) A New Method for Approximation of Closed Convex Subsets of B(H) Abstract   PDF
Mahdi Iranmanesh, Fathemeh Soleimany
Vol 32, No 17 (2018) A new method for finding the shape operator of a hypersurface in Euclidean 4-space Abstract
Bahar Uyar Düldül
quanguo chen
Vol 28, No 7 (2014) A new note on absolute Riezs summability Abstract   PDF
Hüseyin Bor
Vol 28, No 1 (2014) A New Note on Almost Increasing and Quasi Monotone Sequences Abstract   PDF
Hüseyin Bor
Vol 32, No 9 (2018) A New Note on Generalized Absolute Ces`aro Summability Factors Abstract
Hüseyin Bor
101 - 200 of 4580 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>